# SDR VTZA95002

- Difficulty date: January 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N472UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 823
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Connector
- Part number: HWB111044INS
- Condition: Loose
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IAD-CLT - FLT 6297 - DURING CLIMB, THE LT SKIRT PANEL LIGHTS FLICKERED AND THEN EXTINGUISHED SHORTLY AFTER TAKEOFF.  ACFT RETURNED TO IAD WITH NO FURTHER INCIDENT.  MAINTENANCE RESECURED ALL CONNECTORS ON SKIRT PANEL AND OPS CHECK GOOD.  ACFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (W)
